Ideas for Frequent Headaches and Metal Taste in Mouth

Posted by Tracey (Mesquite, TX) on 11/07/2006

I take Toprol to slightly lower my heartrate, Norivam for anxiety and occasionally Prevacid for acid reflux and a small esophageal ulcer. I was recently told to start taking Zocor to lower cholesterol but am leary about more meds. Will the acv method interfere with the current meds that I am taking? I am also waking up many mornings feeling very stiff and achy. I have noticed frequent headaches in the last month and a metal taste in my mouth but my doctors have not been able to attribute it to anything specific. Any ideas?

Replied by Ted
Bangkok, Thailand
384 posts

Dear Tracey: Taking ACV is like a food, so usually it will not interfere. Taking too many doctors' meds can cause this. However, this can be helped by taking about 1000 mg of sodium ascorbate vitamin C and vitamin B complex, where B1, B2, B3, B5, B6 are about 100 mg, except for B12 at 100 mcg. Taking 1/4 teaspoon of baking soda with 1/2 glass of water and 1/4 teaspoon of baking soda before bedtime, you body should be mostly restored the next day.

in the last month and a metal taste in my mouth but my doctors have not been able to attribute it to anything specific

When the body is full of bugs (bacteria, fungus), especially if your body is acid, they tend to create free radical metals and hence, the metallic tastes. A simple way to remove that is add 1 tablespoon of sunflower oil plus 1 drop of peppermint oil to detoxify and do oil pulling, to remove the heavy metals and toxins out of the body. Also it important to keep taking baking soda for about 2 weeks to increase the alkalinity thus killing the bugs. Once the bugs are killed, the acid reflux will be gone. Taking some zinc acetate and do briefly (3 day) iodine painting on the feet 3 square inches, will also help with your acid reflux condition by raising your immune system.


NEXT